# SDR SIMA20230221001

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 52,378 hours, 47,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 7287555501
- Condition: Inoperative
- Location: Rows 8 And 9
- Component: Strip
- Component part number: 7287555501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT INOP AT ROWS 8 AND 9-C/A-RAR EMERGENCY EXIT LIGHT STRIP INTO MEL AT ROW 8 AND 9.
